# SDR ASAA2021061335090

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 45,517 hours, 13,429 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 2042M67P02
- Part serial: LMDR4493
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 51,905 hours, 17,669 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 78273000, #1 ENG SHOWS SHORT TIME FAULT MSG 73-21281. EEC TEST SHOWS CHANNEL A INOP ON BOTH NORMAL AND ALT MODE. DURING FIM 73-27 TASK 805 EEC SHOWED INTERNAL FAULT MSG 73-20101. #1 ENG REQ EEC REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED #1 ENGING EEC IAW B737-800 AMM 73-21-60/401. OPS CHECK GOOD.
